# SDR REXA2017030800360

- Difficulty date: March 8, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR LOWER SILL ANGLE IS CORRODED IN NUMEROUS AREAS.  REMOVED AND REPLACED MAIN ENTRY DOOR LOWER SILL IAW SRM
51-42-21 AND SRM 51-42-06.   PAX DOOR OPS CHECK GOOD IAW MM 52-11-00-710-801.
